Medtronic Mexico S. De R.L. De CV EDM Lumbar Drainage Kit; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Back to Search Results |
| Model Number |
27303 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that on (b)(6) 2026, the patient had traumatic cerebral hemorrhage and altered consciousness, and lumbar cistern drainage was planned.During use of the lumbar drainage device, the drainage catheter broke intraoperatively, which might have delayed the surgery and increased the surgical risk.The procedure was immediately suspended, the site was disinfected and covered with sterile gauze, and a lumbar ct scan was promptly performed to guide treatment.After the position of the distal catheter segment was confirmed, lumbar foreign-body removal and lumbar cistern catheterization and drainage were performed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.